# SDR U2RA201306020002

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 83,912 hours, 11,826 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B149621
- Part serial: NAT03282
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,912 hours, 11,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E UPPER FIXED PANEL FOUND CRACKED BETWEEN WING STATIONS 730 TO 862.  CRACK LENGTH 38" REF NRCMOL0209.  GENERATED FROM TASK CARD 57-806-01-01.
